# SDR TSAA0352107

- Difficulty date: April 27, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545849
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED AREA, VERIFIED CRACK FREE USING HFEC.  FABRICATED REPAIR DOUBLER FROM 2024-T3.  ALODINED AND PRIMED ALL BARE SURFACES.  INSTALLED DOUBLER PER FIGURE 1.  VERIFIED 8110-3 RECEIVED.  REPAIR COMPLETED IAW ECO 3360.  (M)
